Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.



Suffering a lot of discolouration from Bathmate use. At the base there is no discolouration, but then about an inch about its like a brown like and the rest above is much darker. Anyone else get this or know how to get rid of it?

Originally Posted by bizzabolla
I should have used the search button

DMSO + Iodine Experimental Treatment for Deflated Glans and Firm Flaccid (p. 37)

no harm in bringing up the topic again though, anyone have more effective treatments?

Prevention is the best cure !
You’re using too much pressure and or too much time but most likely pressure.
If you ease up a bit the discolouration will very slowly improve but obviously not as fast as with complete rest.
If you keep doing what you’re doing it will only get worse no matter what treatments you put on the skin.
A generic vitamin k cream helps.
The DMSO iodine thing also helps but is a pain and in my experience no more effective.

You are using too much pressure, and the warm water exaggerates this condition. Its similar to the bruising mechanism, hence the color.

One additional treatment is to begin pumping using very cold water. This technique takes longer to get full expansion, but you should see less “dark dick”, and over a week, the darkness should fade considerably or go away completely.

Thanks for the replies.

Interesting idea with cold water.. but I believe using heat stops blood spotting, so to use cold water might end up with a lot of blood spotting?

Similar Threads 
ThreadStarterForumRepliesLast Post
Be Aware of DiscolourationTorsoPenis Enlargement Basics5710-19-2016 10:02 PM
DiscolourationkipperPenis Enlargement Basics307-15-2011 06:01 PM
Fluid buildup and discolourationSS4JelqPenis Enlargement1010-13-2008 04:02 AM
Discolouration - My story, need helpgrOxPenis Enlargement2807-24-2007 04:25 PM
Get confused with discolourationmeiya777Penis Enlargement Basics409-15-2006 03:19 AM

All times are GMT. The time now is 11:44 PM.